# SDR DALA2016050903813

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Bs 1174-1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LAV SPILL, BUTT SPLICE CORRODED AND STAINED BETWEEN BS 1174 AND 1193, L26L TO L28R.  REPAIRED IAW SRM 53-01, FIG 1.
